# SDR C2XA05IA002

- Difficulty date: January 4, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145
- Aircraft serial: 145091
- Aircraft time: 14,690 hours, 10,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Part number: W763805320
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CRP - DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE EMERGENCY LIGHT ON THE BULKHEAD NEAR THE MAIN PAX DOOR WAS INOPERATIVE.  MAINTENANCE RESECURED A LOOSE WIRE ON THE LIGHT ASSY, OPS CHECKED WITH NO DEFECTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  PART HAS NO SERIAL NUMBER.
